# SDR MASA98003

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK INSPECTION, THE AFT OVERHEAD EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.  (M)
